Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vanessa1989

k so i definitenly need to get off this stuff

Recommended Posts

i've been on 40mgs for 140 days and my lips are peeling of swollen and red, my eyes are always blood shot, i have excema on my arms and hands, dry patches on my face that is cracking so it stings when i put moisturizer on and doesn't go away, and right now all i did was rub my chin cuz it was itchy and i now have this red stingy patch on it that looks like rug burn cuz i think i rubbed of skin

oo ya iwas on 6o for one month then 40 mgs

Link to comment
Share on other sites

ask your doctor to keep dropping the dosage until u find a good balance for your body. Research states that tane is effective using the dosage of half your body weight. But not everyone reacts the same way. So keep dropping the dosage until it isn't so bad.

Link to comment
Share on other sites

I agree, you should get your derm to drop your dosage to help reduce the side effects. You don't want to go off it now and have it not work. You have already suffered this much, do you want it to be for nothing?

Link to comment
Share on other sites

I agree, you should get your derm to drop your dosage to help reduce the side effects. You don't want to go off it now and have it not work. You have already suffered this much, do you want it to be for nothing?
Link to comment
Share on other sites

I agree, you should get your derm to drop your dosage to help reduce the side effects. You don't want to go off it now and have it not work. You have already suffered this much, do you want it to be for nothing?

ya i know but i'm done in like a week or something cuz i'm only on it for 5 months so i think i'll be fine....is that kelly clarkson in your display pic/?

Link to comment
Share on other sites

i've been on 40mgs for 140 days and my lips are peeling of swollen and red, my eyes are always blood shot, i have excema on my arms and hands, dry patches on my face that is cracking so it stings when i put moisturizer on and doesn't go away, and right now all i did was rub my chin cuz it was itchy and i now have this red stingy patch on it that looks like rug burn cuz i think i rubbed of skin

oo ya iwas on 6o for one month then 40 mgs

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×